# SDR FDEA2020031240510

- Difficulty date: March 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL # 231HF APRX STA 615 TO 675, SHOW 1/2 IN HOLE PUNCHED TO PANEL AND   MUNEROUS WORN SPOTS SURFACE. REPAIRED FLOOR PANEL 231 HF AT LBL 76 STA 620 PER SRM 53-00-50-2R FIG 206 REPAIR 2 SH 1
